# SDR HEEA955005

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39122
- Make and model: Bell 206B
- Aircraft serial: 3312
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 206010452109
- Condition: Req Replacement
- Location: Swashplate
- Part time: 1,893 hours
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TO COMPLY WITH ASB 206-93-74 REV. B (REPLACEMENT OF -109 SUPPORT WITH -113 SUPPORT)
